Inverses of disjointness preserving operators

Tom 234 / 2016

Denny H. Leung, Lei Li, Ya-Shu Wang Studia Mathematica 234 (2016), 217-240 MSC: Primary 47B38; Secondary 47B33, 46E40, 46E25. DOI: 10.4064/sm8445-5-2016 Opublikowany online: 25 August 2016


A linear operator between (possibly vector-valued) function spaces is disjointness preserving if it maps disjoint functions to disjoint functions. Here, two functions are said to be disjoint if at each point at least one of them vanishes. In this paper, we study linear disjointness preserving operators between various types of function spaces, including spaces of (little) Lipschitz functions, uniformly continuous functions and differentiable functions. It is shown that a disjointness preserving linear isomorphism whose domain is one of these types of spaces (scalar-valued) has a disjointness preserving inverse, subject to some topological conditions on the range space. A representation for a general linear disjointness preserving operator on a space of vector-valued $C^p$ functions is also given.


  • Denny H. LeungDepartment of Mathematics
    National University of Singapore
    Singapore 119076
  • Lei LiSchool of Mathematical Sciences and LPMC
    Nankai University
    Tianjin, 300071, China
  • Ya-Shu WangDepartment of Applied Mathematics
    National Chung Hsing University
    Taichung 402, Taiwan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek